# SDR F3LA98122

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 795-867
- Part time: 3,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION AROUND NUTPLATE HOLES ON AFT CARGO DOOR THRESHOLD SUPPORT WEB, BS 795 TO BS 867.  MAINTENANCE REMOVED CORROSION (1 INCH BY 1 INCH).  FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-40-2.  CYCLES:  1,608.0.  (X)
